American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C08) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Changjian Liu and Dongmei Xiao. The monotonicity of the ratio of two Abelian integrals. Trans. Amer. Math. Soc. 365 (2013) 5525-5544.
Abstract, references, and article information   
View Article: PDF

[2] O. Le Gal, F. Sanz and P. Speissegger. Non-interlaced solutions of 2-dimensional systems of linear ordinary differential equations. Proc. Amer. Math. Soc. 141 (2013) 2429-2438.
Abstract, references, and article information   
View Article: PDF

[3] Kaitlyn Phillipson and J. Maurice Rojas. Fewnomial systems with many roots, and an Adelic Tau Conjecture. Contemporary Mathematics 605 (2013) 45-71.
Book volume table of contents
View Article: PDF

[4] M. Grau, F. Mañosas and J. Villadelprat. A Chebyshev criterion for Abelian integrals. Trans. Amer. Math. Soc. 363 (2011) 109-129. MR 2719674.
Abstract, references, and article information   
View Article: PDF

[5] Lubomir Gavrilov and Iliya D. Iliev. Complete hyperelliptic integrals of the first kind and their non-oscillation. Trans. Amer. Math. Soc. 356 (2004) 1185-1207. MR 2021617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1